# SDR 9520955512

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, FOUND CORROSION ON THE BS 365 FLOOR BEAM UPPER CHORD, LBL 60 - RBL 60.  REPAIRED CHORD (P/N 141N5112) PER EA 55-104346.
